American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 578 found      Go to page: 1 2 3 4 > >>

[1] David J. Platt. Computing $\pi(x)$ analytically. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Xavier-François Roblot. Computing $p$-adic $L$-functions of totally real number fields. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Jennifer S. Balakrishnan, Mirela Çiperiani and William Stein. $p$-adic heights of Heegner points and $\Lambda$-adic regulators. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal. Corrigendum to ``The Brumer-Stark conjecture in some families of extensions of specified degree''. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[5] Xavier Guitart and Marc Masdeu. Elementary matrix decomposition and the computation of Darmon points with higher conductor. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[6] Frédéric Pitoun and Firmin Varescon. Computing the torsion of the $p$-ramified module of a number field. Math. Comp. 84 (2015) 371-383.
Abstract, references, and article information   
View Article: PDF

[7] José María Grau, Antonio M. Oller-Marcén and Daniel Sadornil. A primality test for $Kp^n+1$ numbers. Math. Comp. 84 (2015) 505-512.
Abstract, references, and article information   
View Article: PDF

[8] Minkyu Kim and Jung Hee Cheon. Computing prime divisors in an interval. Math. Comp. 84 (2015) 339-354.
Abstract, references, and article information   
View Article: PDF

[9] David Loeffler and Jared Weinstein. Erratum: ``On the computation of local components of a newform''. Math. Comp. 84 (2015) 355-356.
Abstract, references, and article information   
View Article: PDF

[10] Karim Belabas and Eduardo Friedman. Computing the residue of the Dedekind zeta function. Math. Comp. 84 (2015) 357-369.
Abstract, references, and article information   
View Article: PDF

[11] Yupeng Jiang and Yingpu Deng. Strong pseudoprimes to the first eight prime bases. Math. Comp. 83 (2014) 2915-2924.
Abstract, references, and article information   
View Article: PDF

[12] Zhenxiang Zhang. Estimating the counts of Carmichael and Williams numbers with small multiple seeds. Math. Comp. 84 (2015) 309-337.
Abstract, references, and article information   
View Article: PDF

[13] David Harvey. A subquadratic algorithm for computing the $n$-th Bernoulli number. Math. Comp. 83 (2014) 2471-2477.
Abstract, references, and article information
View Article: PDF

[14] Minkyu Kim, Jung Hee Cheon and In-Sok Lee. Analysis on a generalized algorithm for the strong discrete logarithm problem with auxiliary inputs. Math. Comp. 83 (2014) 1993-2004.
Abstract, references, and article information   
View Article: PDF

[15] Domingo Gómez and Jaime Gutierrez. Recovering zeros of polynomials modulo a prime. Math. Comp. 83 (2014) 2953-2965.
Abstract, references, and article information   
View Article: PDF

[16] Edgar Costa, Robert Gerbicz and David Harvey. A search for Wilson primes. Math. Comp. 83 (2014) 3071-3091.
Abstract, references, and article information   
View Article: PDF

[17] Lassina Dembélé. On the computation of algebraic modular forms on compact inner forms of $\mathbf{GSp}_4$. Math. Comp. 83 (2014) 1931-1950.
Abstract, references, and article information   
View Article: PDF

[18] Daniel Goldstein, Alfred W. Hales and Richard A. Stong. Light matrices of prime determinant. Proc. Amer. Math. Soc. 142 (2014) 805-819.
Abstract, references, and article information
View Article: PDF

[19] Tomás Oliveira e Silva, Siegfried Herzog and Silvio Pardi. Empirical verification of the even Goldbach conjecture and computation of prime gaps up to $4\cdot 10^{18}$. Math. Comp. 83 (2014) 2033-2060.
Abstract, references, and article information   
View Article: PDF

[20] Carl Pomerance and Hee-Sung Yang. Variant of a theorem of Erd\H{o}s on the sum-of-proper-divisors function. Math. Comp. 83 (2014) 1903-1913.
Abstract, references, and article information   
View Article: PDF

[21] Aristides Kontogeorgis. Constructing class invariants. Math. Comp. 83 (2014) 1477-1488.
Abstract, references, and article information   
View Article: PDF

[22] Kevin Ford, Florian Luca and Pieter Moree. Values of the Euler $\phi$-function not divisible by a given odd prime, and the distribution of Euler-Kronecker constants for cyclotomic fields. Math. Comp. 83 (2014) 1447-1476.
Abstract, references, and article information   
View Article: PDF

[23] Enric Nart. Local computation of differents and discriminants. Math. Comp. 83 (2014) 1513-1534.
Abstract, references, and article information   
View Article: PDF

[24] Mark W. Coffey. Series representation of the Riemann zeta function and other results: Complements to a paper of Crandall. Math. Comp. 83 (2014) 1383-1395.
Abstract, references, and article information
View Article: PDF

[25] M. D. Velichka, M. J. Jacobson Jr. and A. Stein. Computing discrete logarithms in the Jacobian of high-genus hyperelliptic curves over even characteristic finite fields. Math. Comp. 83 (2014) 935-963.
Abstract, references, and article information   
View Article: PDF

[26] Pierre Lezowski. Computation of the Euclidean minimum of algebraic number fields. Math. Comp. 83 (2014) 1397-1426.
Abstract, references, and article information   
View Article: PDF

[27] W. R. Alford, Jon Grantham, Steven Hayman and Andrew Shallue. Constructing Carmichael numbers through improved subset-product algorithms. Math. Comp. 83 (2014) 899-915.
Abstract, references, and article information   
View Article: PDF

[28] Yannick Saouter and Herman te Riele. Improved results on the Mertens conjecture. Math. Comp. 83 (2014) 421-433.
Abstract, references, and article information   
View Article: PDF

[29] Javad Doliskani and Éric Schost. Taking roots over high extensions of finite fields. Math. Comp. 83 (2014) 435-446.
Abstract, references, and article information   
View Article: PDF

[30] Brendan Creutz. Second $p$-descents on elliptic curves. Math. Comp. 83 (2014) 365-409.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 578 found      Go to page: 1 2 3 4 > >>